# SDR GLBA2002084

- Difficulty date: June 12, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N249GL
- Make and model: Beech 1900D
- Aircraft serial: UE249
- Aircraft time: 12,796 hours, 16,337 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7320 · Fuel Controlling System
- Part: Controller
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT ENG TEMP LIMITED ON TAKEOFF.  ADJUSTED TRIM STICK.
